i have just started on midodrine to help with my POTs condition I have been on it 3 weeks now but since starting it I feel continuously tired, I have lost my appetite, I have a continuous headache and feel quite down and can not get up and going which is not normally like me at all, I have also had some of the other side effects as well but not so worried about them, just want to know is this normal, if so how long does it last as I am really thinking about stopping it as although the alternate of passing out is not much better at least I felt semi ok before taking it , please help regards Pauline x
Three weeks is a pretty good length of time to test midodrine. It sounds like this may not be the right medication for you. Not to worry, there are many different medications that can be used to treat POTS, you just have to hang in there through some trial and error to find the right one or the right combination. I recommend calling the doctor who rxed you the midodrine, and explaining what you've just said here. Ask if s/he recommends a dosage adjustment, discontinuing the midodrine and starting something else, or taking something in addition to the midodrine.
You are not alone. A significant proportion of POTS patients don't tolerate midodrine for one reason or another, so don't feel discouraged! Hang in there and know that our community is here to support you, H.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.